# SDR SWIA971990

- Difficulty date: September 22, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- Aircraft time: 27,451 hours, 32,058 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OUTBOARD PAIR OF FLAPS DID NOT EXTEND BEYOND 25 DEGREES TO 45 DEGREES (LAST 2 SEGMENTS) WHEN COMMANDED.  DIVERTED TO RDD FROM CEC.  RERACKED FLAP CONTROL UNIT.  OPS CHECKS GOOD.
